# SDR WVER2016101100015

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 31,958 hours, 25,980 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: CN6210101001
- Part serial: SB0307
- Condition: Gouged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INLET INTERNAL PRIMARY PARTS REQUIRED FABRICATION AND INSTALLED, BUTTSTRAP  SUPPORT BRACKETS, ANGLE , AND INNER ANGLE  DUE TO CRACKING AND LOOSE RIVETS CAUSED GOUGING.
